# SDR UHLA201607280409

- Difficulty date: July 28, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 16,692 hours, 12,131 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066885001
- Condition: Corroded
- Location: Frame 81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT FRAME 81 STRINGER 27R. R & R THE SHEAR TIE.  MAJOR REPAIR.
